A complex two-dimensional deformation
Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 1007-1010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_5_a16,
author = {M. Ya. Leonov and N. Yu. Shvayko},
title = {A complex two-dimensional deformation},
journal = {Doklady Akademii Nauk},
pages = {1007--1010},
year = {1964},
volume = {159},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a16/}
}
M. Ya. Leonov; N. Yu. Shvayko. A complex two-dimensional deformation. Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 1007-1010. http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a16/